# SDR VQI2015F00017

- Difficulty date: May 3, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N522VA
- Make and model: Airbus A319-112
- Aircraft serial: 2811
- Engine: Cfmint CFM565B6P
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2 Elac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, BELOW 80 KNOTS, ACFT HAD REJECTED TAKEOFF.  AIRCRAFT CAME BACK TO THE GATE.   FLIGHT CONTROL ELAC 2 PITCH FAULT ECAM REJECTED TAKEOFF AND RETURNED TO GATE.  IAW PFR, PERFORMED TSM 27-93-00-810-880-A.  BITE TEST EFCS 1 AND 2 REPORTED NO FAULTS.  FAULT NOT CONFIRMED IAW TSM.  FOR TROUBLESHOOTING SWAPPED ELAC 1 AND 2 IAW AMM 27-93-34-000-001.  PERFORMED CAT 3 TEST.  ACFT CERTIFIED TO CAT 3 AUTO LAND STATUS.
